# SDR ASAA2020101933399

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,344 hours, 14,668 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 14329
- Condition: Faulty
- Location: Cockpit Temp
- Part time: 29,264 hours, 8,695 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL.  GROUNDED-YES.  PER B737-800 FIM 21-62 TASK 801 AND 833.  PERFORMED PACK TEMP CONTROL BITE.  CONTROLLER 2 SHOWED FLIGHT DECK TRIM VALVE FAULT IN ACTIVE AND HISTORY.  REMOVED AND REPLACED FLIGHT DECK TRIM VALVE, V143 (ZONE TRIM AIR MODULATING VALVE), IAW B737-800 AMM 21-61-21.  LEAK CHECK GOOD.  OPERATIONS CHECK GOOD.  PACK TEMP CONTROL BITE NO FAULTS.  REPAIR CONFIRMATION SUCCESSFUL.
